Astrophysics and Space Science

, Volume 149, Issue 2, pp 233–239 | Cite as

Radiating fluid spheres in general relativity

  • B. C. Tewari


In this paper Einstein's field equations for spherically-symmetric radiating fluid distributions are discussed and some new exact regular solutions are obtained.


General Relativity Field Equation Regular Solution Fluid Distribution Fluid Sphere 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. Bayin, S. S.: 1979,Phys. Rev. D19, 2838.Google Scholar
  2. Herrera, L., Jimenez, J., and Ruggezi, G. L.: 1980,Phys. Rev. D22, 2305.Google Scholar
  3. Misner, C. W.: 1965,Phys. Rev.,B137, 1360.Google Scholar
  4. Vaidya, P. C.: 1951,Phys. Rev. 83, 10.Google Scholar
  5. Vaidya, P. C.: 1953,Nature 171, 260.Google Scholar
  6. Vaidya, P. C.: 1966,Astrophys. J. 144, 343.Google Scholar

Copyright information

© Kluwer Academic Publishers 1988

Authors and Affiliations

  • B. C. Tewari
    • 1
  1. 1.Department of MathematicsKumaun UniversityNainitalIndia

Personalised recommendations